RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 230, Number 3, Pages 523–526 (Mi dan40627)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Singular boundary value problems for the generalized biaxially symmetric Helmholtz equation

O. I. Marichev

V. I. Lenin Belorusskii State University, Minsk

Full text: PDF file (422 kB)

Bibliographic databases:
UDC: 517.946
Presented: А. А. Дородницын
Received: 14.04.1976

Citation: O. I. Marichev, “Singular boundary value problems for the generalized biaxially symmetric Helmholtz equation”, Dokl. Akad. Nauk SSSR, 230:3 (1976), 523–526

Citation in format AMSBIB
\Bibitem{Mar76}
\by O.~I.~Marichev
\paper Singular boundary value problems for the generalized biaxially symmetric Helmholtz equation
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 230
\issue 3
\pages 523--526
\mathnet{http://mi.mathnet.ru/dan40627}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0422914}
\zmath{https://zbmath.org/?q=an:0356.35038}


Linking options:
  • http://mi.mathnet.ru/eng/dan40627
  • http://mi.mathnet.ru/eng/dan/v230/i3/p523

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Repin, M. E. Lerner, “O zadache Dirikhle dlya obobschennogo dvuosesimmetricheskogo uravneniya Gelmgoltsa v pervom kvadrante”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 6, SamGTU, Samara, 1998, 5–8  mathnet  crossref  elib
  • Number of views:
    This page:21
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020